HappyHips

Teenage and Young adult Hip Dysplasia and Impingement.

Forums

Post Reply
Forum Home > General Discussion > Cortisone Injection

Rozey
Member
Posts: 4

Hey,

I might be needing a cortisone injection due pain in my tendom after my THR two years ago. Has anyone had one of these who could tell me a bit about their experience?

Rosie x

May 20, 2015 at 8:24 AM Flag Quote & Reply

hp
Site Owner
Posts: 45

Hey Rosie,

How are you doing lovely? I have and Ruqayyah definitely has. 

When are they thinking of doing it? I had mine under a general, so Ruqayyah may be better to ask. 

xx

--

Founder of HappyHips:)

May 24, 2015 at 2:09 PM Flag Quote & Reply

Rozey
Member
Posts: 4

Hey,

I'm okay, just finished my first year at uni in London but all the walking has made my hip flare up. 

I'm having it done under a general tomorrow morning.

If you see this before then (which I doubt you will) could you tell me a little about what to expect? With it all being so rushed as I'm off travelling soon, I haven't even had a chance to talk to my consultant about it in person so I know very little about what's going to happen!

xx

May 26, 2015 at 12:47 PM Flag Quote & Reply

Ruqayyah
Moderator
Posts: 26

Hiya Rozey. 

Sorry I didn't see this until you after you've had it. However yes I had have had lots of steroid injections in several areas of my hip post THR. 

Which area are they planning on injecting in? I hope it has gone well. Let us know how it has gone. 

Ruqayyah xx

--

Line Manager at HappyHips :) x

May 30, 2015 at 3:01 PM Flag Quote & Reply

Anna
Member
Posts: 3

Hi!

I also had a cortisone injection for my right hip, which has been causing much discomfort post-PAO.

A word of caution: cortisone injections can degenerate cartlidge. Most of the time, they are used to diagnose the exact cause of your pain, so they have very little degenerative effect. 

Heal well!

June 4, 2016 at 10:13 PM Flag Quote & Reply

You must login to post.